# SDR DALA2017062004835

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RING PAN ON STA Y=908 AFT LOWER CORNER AT PAX CABIN RT SIDE. RING PAN WERE REPAIRED PER SRM 56-20-02-2R FIG 202 TYPE B.
